Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Vector bundles and $ {\rm SO}(3)$-invariants for elliptic surfaces


Author: Robert Friedman
Journal: J. Amer. Math. Soc. 8 (1995), 29-139
MSC: Primary 14J27; Secondary 14D20, 14J60, 57R55
MathSciNet review: 1273414
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14J27, 14D20, 14J60, 57R55

Retrieve articles in all journals with MSC: 14J27, 14D20, 14J60, 57R55


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1995-1273414-4
Article copyright: © Copyright 1995 American Mathematical Society